# SDR SWIA200413536

- Difficulty date: July 3, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 1,474 hours, 1,328 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Lt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR OVERHEAT MESSAGE INFLIGHT.  REPLACED LEFT MAIN LANDING GEAR BAY HARNESS OVERHEAT SENSOR LOOP.  OPERATIONAL CHECK GOOD.
